# SDR SWAA2022030891908

- Difficulty date: April 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 65,927 hours, 38,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF EGPR DOUBLER IS BROKEN WITH MISSING MATERIAL AND ASSOCIATED DISBANDED SKIN. / ACCOMPLISHED REPAIR OF THE ELECTIRCAL GROUND POWER RECEPTACLE SURROUND LOWER EDGE; IAW SRM 53-10-15.
